# SDR C2XA04IA048

- Difficulty date: April 12, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION THE AFT FLOOR EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NR 1 BATTERY PACK, OPERATIONALLY TESTED THE LIGHTING SYSTEM, AND CLEARED THE DISCREPANCY.
